# SDR FDEA201208163040

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 52,761 hours, 37,485 cycles
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ENTRY DOOR OPENED, GIRT BAR CAUGHT DOOR FRAME AND PULLED OUT EMERGENCY EXIT SLIDE PACK OUT OF UNIT.  REMOVE DOOR SLIDE AND INSPECTED AND REINSTALLED PACK AMM 25-60-015-2. NO DEFECTS NOTED.
